This is my first time on birth control. I just started Trin-Linyah 4 weeks ago and I am on my 4th inactive pill this week. I Started my period last night. Usually before starting the pill I always had a heavy period the first two days of starting. I was expecting my period to be lighter than usual and it feels the same. Ive had cramps and bloating since yesterday which is no surprise to me. But now it is, since the pill is suppose to work with that. My question is, do I have something to be concerned about or does my body have to still get use to the pill? Thank you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2014 • 1 answer
Posted 28 Sep 2014 • 1 answer
Posted 28 Oct 2015 • 1 answer
Posted 29 Nov 2015 • 0 answers
Can I get pregnant if I've been taking birth control for 4 weeks & been having a heavy period since?
Posted 12 Jun 2016 • 0 answers